Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 206, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 15, 2016, 2:50 PM EDT for Harnett County, Hoke County, Moore County, North Carolina. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2016, 2:50 PM EDT (18:50 UTC)
- Expired
- Jul 15, 2016, 3:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Harnett County, NC, Hoke County, NC, Moore County, NC
The radar
The Raleigh/Durham radar (KRAX), 69 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 3:00 PM EDT | TSTM WND DMG | 2 Ese Vass, NC | TWO TREES DOWN, ONE OF WHICH KNOCKED POWER LINE ONTO NC690, CLOSING THE ROAD. MANY LIMBS DOWN ON WOODLAKE COUNTRY CLUB GROUNDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1647 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
632
WUUS52 KRAH 151850
SVRRAH
NCC085-093-125-151930-
/O.NEW.KRAH.SV.W.0206.160715T1850Z-160715T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
250 PM EDT FRI JUL 15 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
EAST CENTRAL MOORE COUNTY IN CENTRAL NORTH CAROLINA...
NORTHEASTERN HOKE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 330 PM EDT
* AT 250 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
SOUTHERN PINES...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VASS...ANDERSON CREEK...TIMBERLAKE...PINEVIEW AND OLIVIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3510 7922 3522 7932 3531 7919 3531 7918
3536 7913 3544 7902 3536 7890 3524 7886
3524 7887 3523 7887 3522 7892 3521 7898
3521 7900 3519 7909 3514 7911
TIME...MOT...LOC 1850Z 233DEG 8KT 3522 7921
HAIL...0.88IN
WIND...60MPH
$$
BLAES2 follow-up statements
779
WWUS52 KRAH 151913
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
313 PM EDT FRI JUL 15 2016
NCC085-093-125-151930-
/O.CON.KRAH.SV.W.0206.000000T0000Z-160715T1930Z/
HARNETT NC-MOORE NC-HOKE NC-
313 PM EDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHWESTERN HARNETT...EAST CENTRAL MOORE AND NORTHEASTERN HOKE
COUNTIES...
AT 313 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
POPE AFB...OR 11 MILES NORTHWEST OF FORT BRAGG...MOVING EAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
VASS...ANDERSON CREEK...TIMBERLAKE...PINEVIEW AND OLIVIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3510 7922 3522 7932 3531 7919 3531 7918
3536 7913 3544 7902 3536 7890 3524 7886
3524 7887 3523 7887 3522 7892 3521 7898
3521 7900 3519 7909 3514 7911
TIME...MOT...LOC 1913Z 258DEG 15KT 3522 7919
HAIL...0.88IN
WIND...60MPH
$$
BLAES865
WWUS52 KRAH 151927
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
327 PM EDT FRI JUL 15 2016
NCC085-093-125-151937-
/O.EXP.KRAH.SV.W.0206.000000T0000Z-160715T1930Z/
HARNETT NC-MOORE NC-HOKE NC-
327 PM EDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARNETT...EAST
CENTRAL MOORE AND NORTHEASTERN HOKE COUNTIES WILL EXPIRE AT 330 PM
EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RALEIGH.
LAT...LON 3510 7922 3522 7932 3531 7919 3531 7918
3536 7913 3544 7902 3536 7890 3524 7886
3524 7887 3523 7887 3522 7892 3521 7898
3521 7900 3519 7909 3514 7911
TIME...MOT...LOC 1926Z 233DEG 8KT 3522 7919
$$
BLAESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:00 PM EDT, 50 minutes earlier.
Area forecast discussion, Jul 15, 2:00 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 200 PM EDT FRI JUL 15 2016 .SYNOPSIS... A Piedmont trough will extend across central NC through tonight. A cold front will approach the region tonight and then stall across the area late in the weekend into early next week, bringing cooler and unsettled conditions. && .NEAR TERM /THROUGH TONIGHT/... As of 1115 AM Friday... The latest surface analysis shows a well defined Piedmont trough in the surface dew point, wind, and pressure field that extends from near Richmond south to near Burlington to just northwest of Charlotte. The upper air pattern features a broad low amplitude trough at 500 hPa across the OH/TN valleys with a vorticity axis that extends from southwest PA through WV into n AL. Surface dew points behind the surface trough have already mixed into the mid 60s in the Triad as of 14Z with a dew point of 75 at KETC and KJNX, 76 at KCTZ and 79 at KGSB. The air mass across central NC will become moderately unstable ahead of the Piedmont trough this afternoon in the Coastal Plain and Sandhills with MLCAPE values ranging from around 1500 to 2500 J/Kg with a weakly unstable air mass in the western Piedmont with MLCAPE values of around 1000 J/Kg. Of note from the 12Z KGSO and KMHX RAOBS this morning was some warning centered around 925mb that yields convective temperatures close to 95. This should delay cumulus development into this afternoon and suppress convection initially. Morning low level thickness values dropped 3 to 6m from 12Z yesterday at KGSO/KMHX respectively which combined with an increase in mid/late afternoon clouds relative to yesterday should knock maxes today back a couple of degrees from thursday. Highs today should range from 91-93 in the Triad, 93-95 in the Triangle, and 93 to 96 in the Coastal Plain and Sandhills. A survey of convection allow models provides a plausible scenario for the convective evolution today. Once the convective temp is reached early this afternoon, expect sct convection to develop ahead of the Piedmont trough across the Sandhills northward toward the Triangle area with the storms moving east-northeast around 15 kts. Another area of convection is likely to develop across the higher terrain of the southern Appalachians resulting from differential heating, the proximity of the vort axis, and perhaps the influence of remnant MCVs across AL/GA. This second area should also push east and northeast across central NC late this afternoon and evening. Most of central NC is highlighted in an SPC marginal risk for today. Bulk shear values range from 20-25 knots near the Triad/VA border to around 15 kts near the SC border. Mid level lapse rates have steepened slightly but are generally rather modest while the FZL ranges around 13kft. Given the moderate instability, a localized downbursts or two is possible and if cells can organize into clusters, a more pronounced wind threat is possible. The convection should wane with the loss of heating this evening but given the approaching trough aloft, wouldn't be surprised to cell a few cells pop overnight tonight although the coverage should be rather limited. Lows will range in the low to mid 70s by Saturday morning. -blaes && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 300 AM Friday... Not a lot changing for the forecast on Saturday with the trough still draped across the area. Many of the numbers look similar with around 1000 J/Kg of CAPE available but shear slightly better at between 20-25 kts. Once again the eastern half of the area will be the most favored region for convection although storms could form anywhere in the CWA Saturday afternoon. Helping in the east will be a 500 mb vort max that will make its way up the coast throughout the day and move into the coastal plain around peak heating. Convection in the short term models is more organized and more linear in nature by Saturday evening. With more overcast skies expected, high temperatures will top out in the upper 80s to low 90s across the forecast area with heat indices not even reaching 100 degrees, something of a rarity lately. Convection should relax on Saturday night but with boundaries persisting, showers could still occur overnight. Low temperatures will remain in the lower 70s. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 200 PM Friday... Low amplitude upper troffing lingers across the east coast, ensuring unsettled weather through the extended period. Little airmass change day to day, so highs will be seasonable, upper 80s to lower 90s, through the period after morning lows 70 to 75. The upper flow will be predominantly northwest, with the most tangible periods for stronger and more widespread convection (>40 percent) concurrent with frontal passages tentatively scheduled early Sunday and Tuesday. Drying behind the intial front will commence in the northwest fairly early Sunday, with most of Sunday through Monday precip-free outside of the far southeast which could see some increased activity due to proximity of the front which will be stalled near the coast. Another round of fairly widespread convective activity is expected from Tuesday afternoon through Tuesday night associated with the second front. The remainder of the extended from Wednesday through Friday will feaure diminishing chances of convection as upper ridging in the midwest amplifies northeast into the mid Atlantic. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... As of 200 AM Friday... 24 hour TAF period: All sites currently are at VFR conditions across the area and this should continue. Expect calm or light and variable winds at most sites this morning with mostly clear skies. Later this afternoon expect showers and thunderstorms to pop up again across the region. Some storms could become severe. Long Term: An east coast trough over the area will serve as a focus for convection, mostly during the afternoon and evening hours. Fog and low stratus could be possible each morning, especially in areas with convection. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && $$ SYNOPSIS...Blaes NEAR TERM...Blaes SHORT TERM...Ellis LONG TERM...mlm AVIATION...Ellis
Hazardous weather outlook, Jul 15, 2:24 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 224 PM EDT FRI JUL 15 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-161830- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 224 PM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WIND GUSTS AND EXCESSIVE DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 1:13 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
113 PM EDT FRI JUL 15 2016
NCZ083-151815-
ANSON NC-
113 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF ANSON COUNTY UNTIL
215 PM EDT...
AT 112 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PAGELAND...OR 16 MILES SOUTHWEST OF WADESBORO...MOVING
NORTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WADESBORO...ANSONVILLE...POLKTON...LILESVILLE...MORVEN...PEACHLAND...
MCFARLAN...WHITE STORE AND BLEWETT FALLS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3506 8029 3517 8010 3511 8007 3508 8000
3512 7995 3512 7992 3507 7991 3504 7988
3501 7990 3498 7987 3495 7987 3492 7985
3490 7985 3486 7990 3481 7992 3481 8032
TIME...MOT...LOC 1712Z 240DEG 19KT 3482 8030
10Special weather statement, Jul 15, 1:54 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 154 PM EDT FRI JUL 15 2016 NCZ075>077-086-088-151900- CUMBERLAND NC-LEE NC-HOKE NC-MOORE NC-HARNETT NC- 154 PM EDT FRI JUL 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN CUMBERLAND...SOUTHEASTERN LEE...NORTHEASTERN HOKE...EAST CENTRAL MOORE AND SOUTHWESTERN HARNETT COUNTIES UNTIL 300 PM EDT... AT 153 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF SOUTHERN PINES...MOVING NORTHEAST AT 15 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT BRAGG...POPE AFB...SPRING LAKE...BROADWAY...VASS...CAMERON... PINEVIEW...ANDERSON CREEK...TIMBERLAKE AND OLIVIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3504 7927 3526 7935 3549 7903 3519 7882 TIME...MOT...LOC 1753Z 241DEG 11KT 3526 7926 10
Special weather statement, Jul 15, 2:16 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
216 PM EDT FRI JUL 15 2016
NCZ083-084-151915-
RICHMOND NC-ANSON NC-
216 PM EDT FRI JUL 15 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
RICHMOND AND SOUTHEASTERN ANSON COUNTIES UNTIL 315 PM EDT...
AT 215 PM EDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS 7 MILES WEST OF ROCKINGHAM...MOVING NORTHEAST AT 25
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKINGHAM...HAMLET...HOFFMAN...ELLERBE...DOBBINS HEIGHTS...
LILESVILLE...MORVEN...NORMAN...MCFARLAN AND SANDHILLS GAME LAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS ON THE OPEN WATER AND THOSE CAMPING OUTDOORS ARE ESPECIALLY
VULNERABLE TO THE DANGERS OF LIGHTNING. SEEK HARBOR IMMEDIATELY AND
FIND SAFE SHELTER IN A NEARBY BUILDING OR VEHICLE.
&&
LAT...LON 3481 8004 3503 8003 3518 7983 3517 7966
3516 7964 3517 7962 3512 7957 3507 7958
3506 7950 3504 7947 3499 7957 3494 7959
3491 7956 3486 7962 3484 7962 3482 7965
3481 7968 3480 7969
TIME...MOT...LOC 1815Z 238DEG 22KT 3491 7988
BLAESLocal storm report, Jul 15, 2:20 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
220 PM EDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG WADESBORO 34.97N 80.07W
07/15/2016 ANSON NC 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN ACROSS
THE CITY. .
&&
NWS RALEIGH NC
IRIS SYSTEMSpecial weather statement, Jul 15, 2:47 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
247 PM EDT FRI JUL 15 2016
NCZ073-074-151945-
STANLY NC-MONTGOMERY NC-
247 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN STANLY
AND MONTGOMERY COUNTIES UNTIL 345 PM EDT...
AT 246 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TROY...MOVING EAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TROY...BADIN LAKE...BISCOE...BADIN...MOUNT GILEAD...STAR...CANDOR...
NORMAN...FISH TALES MARINA AND MORROW MOUNTAIN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3551 7977 3531 7971 3528 7971 3525 7970
3524 7967 3519 7966 3516 7962 3516 7964
3518 7968 3517 7976 3518 7985 3516 7990
3516 7998 3514 8002 3514 8007 3518 8005
3522 8007 3524 8010 3550 8019
TIME...MOT...LOC 1846Z 276DEG 12KT 3536 7995
10The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:13 PM EDT | Special Weather Statement | RAH | Anson | 62 min |
| Jul 15, 1:19 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 56 min |
| Jul 15, 1:54 PM EDT | Special Weather Statement | RAH | Harnett | 66 min |
| Jul 15, 2:16 PM EDT | Special Weather Statement | RAH | Richmond | 59 min |
| Jul 15, 2:47 PM EDT | Special Weather Statement | RAH | Montgomery | 58 min |
| Jul 15, 3:12 PM EDT | Special Weather Statement | RAH | Montgomery | 48 min |
| Jul 15, 3:25 PM EDT | Areal Flood Advisory | RAH | Montgomery | 3 hr |
| Jul 15, 3:35 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 40 min |
| Jul 15, 3:41 PM EDT | Special Weather Statement | RAH | Cumberland | 34 min |
| Jul 15, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 49 min |
| Jul 15, 4:16 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Sampson, Wayne | 59 min |
| Jul 15, 4:30 PM EDT | Special Weather Statement | RAH | Durham | 45 min |
| Jul 15, 4:36 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange, Wake | 54 min |
| Jul 15, 4:58 PM EDT | Special Weather Statement | RAH | Nash | 62 min |
| Jul 15, 5:02 PM EDT | Areal Flood Advisory | RAH | Durham, Orange | 3 hr |
| Jul 15, 5:08 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash, Wake | 67 min |
| Jul 15, 5:20 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Wake | 55 min |
| Jul 15, 5:24 PM EDT | Special Weather Statement | RAH | Montgomery, Randolph, Stanly | 66 min |
| Jul 15, 5:48 PM EDT | Areal Flood Advisory | RAH | Franklin, Halifax, Nash, Wake | 3 hr |
| Jul 15, 6:03 PM EDT | Areal Flood Advisory | RAH | Randolph | 3 hr |
| Jul 15, 6:13 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Wake and 1 more | 62 min |
| Jul 15, 6:26 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Orange | 64 min |
| Jul 15, 6:33 PM EDT | Special Weather Statement | RAH | Wake | 57 min |
| Jul 15, 6:36 PM EDT | Areal Flood Advisory | RAH | Stanly | 3 hr |
| Jul 15, 6:56 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 31 min |
| Jul 15, 7:12 PM EDT | Areal Flood Advisory | RAH | Alamance, Orange | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.